Skip to Main content Skip to Navigation
Journal articles

Dynamical properties of random fibrous networks based on generalized continuum mechanics

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-03284071
Contributor : Jean-François Ganghoffer <>
Submitted on : Monday, July 12, 2021 - 12:33:59 PM
Last modification on : Tuesday, July 13, 2021 - 3:43:26 AM

Identifiers

Citation

H. Reda, K. Berkache, J. Ganghoffer, H. Lakiss. Dynamical properties of random fibrous networks based on generalized continuum mechanics. Waves in Random and Complex Media, Taylor & Francis, 2020, 30 (1), pp.27-53. ⟨10.1080/17455030.2018.1478468⟩. ⟨hal-03284071⟩

Share

Metrics

Record views

14